Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Size of the government, welfare and labour supply in the presence of variable returns

Anwar, Sajid (1998). Size of the government, welfare and labour supply in the presence of variable returns. International Review Of Economics and Finance,7(2):201-208.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar

Title Size of the government, welfare and labour supply in the presence of variable returns
Author Anwar, Sajid
Journal Name International Review Of Economics and Finance
Publication Date 1998
Volume Number 7
Issue Number 2
ISSN 1059-0560   (check CDU catalogue  open catalogue search in new window)
Scopus ID 2-s2.0-11544291490
Start Page 201
End Page 208
Total Pages 8
Place of Publication London, England
Publisher Jai Press
HERDC Category C1 - Journal Article (DEST)
 
Versions
Version Filter Type
Access Statistics: 22 Abstract Views  -  Detailed Statistics
Created: Fri, 12 Sep 2008, 08:35:25 CST by Administrator